# SDR 2021FA0000425

- Difficulty date: December 20, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SPECIAL DETAILED INSPECTION IAW AD 2012-26-02 WAS FOUND CRACK ON STR10R BETWEEN BS510 AND BS520 WITH 1,2" OF LENGHT
